Alert archive / Texas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 72, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 6, 2008, 4:43 PM CDT for 4 counties in Texas. It was in force for 62 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2008, 4:43 PM CDT (21:43 UTC)
- Expired
- May 6, 2008, 5:45 PM CDT
- In force
- 62 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
Counties Crane County, TX, Pecos County, TX, Reeves County, TX, Ward County, TX
The radar
The Midland/Odessa radar (KMAF), 65 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 4:57 PM CDT | HAIL 0.88 | Grandfalls, TX | |
| May 6, 4:58 PM CDT | HAIL 1 | Grandfalls, TX | ALLSUPS IN GRANDFALLS REPORTED QUARTER SIZED HAIL. |
| May 6, 5:04 PM CDT | HAIL 1.75 | 1 Se Grandfalls, TX | |
| May 6, 5:04 PM CDT | HAIL 1.75 | 3 Se Grandfalls, TX | GOLFBALL SIZED HAIL AND ROTATING WALL CLOUD REPORTED JUST TO THE SE OF GRANDFALLS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 3:26 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 9.7 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1418 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 655 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 221 m²/s²
- 0-3 km storm-relative helicity
- 324 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 9.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMAF 062143
SVRMAF
TXC103-371-389-475-062245-
/O.NEW.KMAF.SV.W.0072.080506T2143Z-080506T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
443 PM CDT TUE MAY 6 2008
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN WARD COUNTY IN WEST TEXAS...
NORTHERN CRANE COUNTY IN WEST TEXAS...
NORTH CENTRAL PECOS COUNTY IN SOUTHWEST TEXAS...
EXTREME EAST CENTRAL REEVES COUNTY IN SOUTHWEST TEXAS...
* UNTIL 545 PM CDT
* AT 434 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTHWEST OF ROYALTY...OR 21 MILES SOUTH OF MONAHANS...MOVING
NORTHEAST AT 36 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
ROYALTY...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. IF YOU ARE IN THE
PATH OF THIS STORM... TAKE IMMEDIATE ACTION TO PROTECT LIFE AND
PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.
LAT...LON 3162 10231 3160 10231 3117 10295 3129 10311
3166 10276
TIME...MOT...LOC 2142Z 229DEG 31KT 3135 10287
$$1 follow-up statement
000
WWUS54 KMAF 062202
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
502 PM CDT TUE MAY 6 2008
TXC103-371-389-475-062245-
/O.CON.KMAF.SV.W.0072.000000T0000Z-080506T2245Z/
WARD TX-CRANE TX-PECOS TX-REEVES TX-
502 PM CDT TUE MAY 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR EXTREME EAST CENTRAL REEVES...NORTH CENTRAL PECOS...NORTHERN
CRANE AND EASTERN WARD COUNTIES...
AT 457 PM CDT...STORM SPOTTERS REPORTED HAIL TO THE SIZE OF QUARTERS
IN GRANDFALLS. A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH...WAS LOCATED
NEAR GRANDFALLS...OR ABOUT 16 MILES SOUTH OF MONAHANS...MOVING
NORTHEAST AT 36 MPH.
SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...WEST
CENTRAL CRANE COUNTY...CENTRAL CRANE COUNTY AND NORTH CENTRAL CRANE
COUNTY.
DOPPLER RADAR HAS DETECTED WEAK ROTATION WITHIN THIS STORM. WHILE NOT
IMMEDIATELY LIKELY... A TORNADO MAY STILL DEVELOP. IF A TORNADO IS
SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE... SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.
LAT...LON 3162 10231 3160 10231 3117 10295 3129 10311
3166 10276
TIME...MOT...LOC 2201Z 229DEG 31KT 3141 10274
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 2:44 PM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, May 6, 2:44 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
244 PM CDT TUE MAY 6 2008
.SHORT TERM DISCUSSION...
ISOLATED CONVECTION HAS INITIATED ALONG THE DRYLINE OVER
NORTHWESTERN PECOS COUNTY THIS AFTERNOON. THIS IS MOST LIKELY THE
FIRST SIGNS OF A SHORTWAVE TROUGH APPROACHING THE AREA AHEAD OF
THE MAIN SOUTHERN STREAM UPPER LOW EXITING THE NORTHERN BAJA
PENINSULA. VISIBLE IMAGERY SHOWED THE DEEPEST CU DEVELOPMENT FROM
WESTERN PECOS COUNTY...SOUTH TO NORTHERN BREWSTER COUNTY.
ADDITIONAL DEVELOPMENT WILL BE LIKELY LATER IN THE AFTERNOON AND
EVENING HOURS AS THE UPPER LEVEL SUPPORT ENHANCES HEIGHT FALLS
OVER THE REGION. MODEL GUIDANCE WAS TOO FAR EAST WITH THE DRYLINE
ON PREVIOUS RUNS. THEREFORE...HAVE INCREASED POPS NEAR THE
AFOREMENTIONED CONVERGENCE LINE FOR THIS AFTERNOON AND PUSHED POP
LINES SLIGHTLY BACK TO THE WEST FOR THE OVERNIGHT HOURS. INITIAL
CONVECTION SHOULD BE DISCRETE CELLS BECOMING MULITCELL LINEAR AS
MORE BROADSCALE LIFT APPROACHES THE REGION TONIGHT ACTIVATING THE
DRYLINE ACROSS THE TRANSPECOS REGION.
.LONG TERM...
OVERNIGHT CONVECTION WILL MOVE EAST OF THE AREA BY TOMORROW
MORNING. SOME LINGERING CONVECTION WILL BE POSSIBLE ACROSS THE
NORTHEASTERN BASIN BUT MUCH DRIER AIR WILL MOVE ACROSS THE BASIN
TOMORROW THANKS TO WESTERLY FLOW AS THE UPPER LOW MOVES ACROSS
WEST TEXAS. WINDS WILL GUST ONCE AGAIN IN THE PASS...BUT EXPECT
STRONG WINDS IN THE DAVIS MOUNTAINS WITH PERHAPS ADVISORY CRITERIA
WINDS ACROSS THE VAN HORN CORRIDOR WITH A TIGHT PRESSURE GRADIENT
SETTING UP IN THE WAKE OF THE LOW. A WEAK COLD FRONT WILL MOVE IN
BEHIND THE LOW EARLY THURSDAY BUT WILL STALL OUT IN THE TRANSPECOS
VALLEY BEFORE LIFTING NORTH THURSDAY AFTERNOON.
GENERALLY ZONAL FLOW WILL PREVAIL THE REMAINDER OF THE FORECAST
PERIOD...HOWEVER WEAK S/W TROFS MOVING THROUGH ON SUNDAY AND
TUESDAY WILL BRING A COUPLE OF WEAK FRONTS INTO WEST TEXAS.
UNFORTUNATELY THE UPPER DYNAMICS OF THESE SYSTEMS WILL BE TOO FAR
REMOVED FROM THE AREA TO BRING ANY DECENT CHANCE FOR PRECIPITATION.
HENNIG
&&
.FIRE WEATHER...
A RED FLAG WARNING WILL CONTINUE FROM THE GUADALUPE MOUNTAINS AND
SOUTHEAST NEW MEXICO PLAINS...SOUTH ACROSS THE UPPER TRANS
PECOS...VAN HORN AREA...DAVIS MOUNTAINS AND MARFA PLATEAU UNTIL 10
PM CDT. THIS AS SOUTH TO SOUTHWEST WINDS OF 20 MPH OR GREATER WILL
COINCIDE WITH RH/S OF 15 PERCENT OR LOWER DURING THIS TIME.
ISOLATED DRY LIGHTNING STRIKES WILL ALSO BE POSSIBLE...ESPECIALLY
OVER THE DAVIS AND GLASS MOUNTAINS THIS AFTERNOON. SOUTHEAST WINDS
OF 20 MPH OR GREATER WILL PREVAIL OVER THE PERMIAN BASIN AND LOWER
TRANS PECOS INTO THIS EVENING...BUT MINIMUM AFTERNOON RH/S WILL
REMAIN ABOVE 15 PERCENT IN THESE AREAS.
THUNDERSTORMS WILL DEVELOP OVER THE STOCKTON PLATEAU AND TRANS PECOS
THIS AFTERNOON...THEN BECOME MORE WIDESPREAD OVER THE AREA THROUGH
THIS EVENING. ANY OF THESE STORMS COULD PRODUCE GUSTY WINDS NEAR 60
MPH...IN ADDITION TO LARGE HAIL...ISOLATED TORNADOES AND LOCALLY
HEAVY RAINFALL. A COLD FRONT WILL PUSH EASTWARD INTO THE AREA
TONIGHT...THEN MOVE INTO CENTRAL TEXAS BY WEDNESDAY MORNING.
INITIALLY MOISTURE WILL BE VERY HIGH OVER THE SOUTHEAST NEW MEXICO
PLAINS AND MOST OF WEST TEXAS THIS EVENING...BUT DRIER AIR WILL MOVE
INTO THE AREA ON SOUTHWEST TO WEST WINDS OVERNIGHT. RH/S WILL END
UP BEING POOR MOST LOCATIONS BY DAYBREAK WEDNESDAY.
WEST WINDS WILL INCREASE AREAWIDE WEDNESDAY...WHILE RH/S DROP TO 10
TO 15 PERCENT. SINCE FIRE DANGER WILL BE HIGH TO VERY HIGH...A
RED FLAG WARNING WILL BE IN EFFECT FOR THE ENTIRE AREA FROM 10 AM
CDT UNTIL 7 PM CDT. RECOVERY WEDNESDAY NIGHT WILL BE POOR ALONG AND
SOUTH OF THE PECOS RIVER...WITH FAIR TO GOOD TO THE NORTH OF THE
PECOS. CRITICAL FIRE WEATHER CONDITIONS MAY OCCUR AGAIN THURSDAY
AFTERNOON.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 63 85 58 90 / 60 10 10 0
CARLSBAD NM 59 87 57 94 / 30 10 0 0
DRYDEN TX 64 93 61 96 / 40 10 0 0
FORT STOCKTON TX 61 87 61 94 / 40 10 0 0
GUADALUPE PASS TX 55 81 58 86 / 20 10 0 0
HOBBS NM 59 86 53 93 / 40 10 0 0
MARFA TX 50 81 46 86 / 30 10 0 0
MIDLAND INTL AIRPORT TX 63 86 58 93 / 50 10 0 0
ODESSA TX 63 86 60 94 / 50 10 0 0
WINK TX 64 92 59 98 / 40 10 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 9 AM TO 6 PM MDT WEDNESDAY FOR THE
FOLLOWING ZONES...GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...
SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
HIGH WIND WARNING FROM 6 AM TO 8 PM MDT WEDNESDAY FOR THE
FOLLOWING ZONES...GUADALUPE MOUNTAINS OF EDDY COUNTY.
RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS
EVENING FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS
NP/LINCOLN NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
TX...RED FLAG WARNING FROM 10 AM CDT /9 AM MDT/ TO 7 PM CDT /6 PM
MDT/ WEDNESDAY FOR THE FOLLOWING ZONES...ANDREWS...BIG BEND
AREA...BORDEN...CRANE...DAVIS/APACHE MOUNTAINS AREA...
DAWSON...ECTOR...GAINES...GLASSCOCK...GUADALUPE MOUNTAINS...
HOWARD...LOVING...MARFA PLATEAU...MARTIN...MIDLAND...
MITCHELL...PECOS...PRESIDIO VALLEY...REAGAN...REEVES COUNTY
AND UPPER TRANS PECOS...SCURRY...TERRELL...UPTON...VAN HORN
AND HIGHWAY 54 CORRIDOR...WARD...WINKLER.
HIGH WIND WARNING FROM 7 AM CDT /6 AM MDT/ TO 9 PM CDT /8 PM
MDT/ WEDNESDAY FOR THE FOLLOWING ZONES...DAVIS/APACHE
MOUNTAINS AREA...GUADALUPE MOUNTAINS.
RED FLAG WARNING FROM 2 PM CDT /1 PM MDT/ THIS AFTERNOON TO 10
PM CDT /9 PM MDT/ THIS EVENING FOR THE FOLLOWING ZONES...
DAVIS/APACHE MOUNTAINS AREA...GUADALUPE MOUNTAINS...
LOVING...MARFA PLATEAU...REEVES COUNTY AND UPPER TRANS
PECOS...VAN HORN AND HIGHWAY 54 CORRIDOR.
&&
67/10Hazardous weather outlook, May 6, 2:07 PM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 207 PM CDT TUE MAY 6 2008 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-071915- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 207 PM CDT TUE MAY 6 2008 /107 PM MDT TUE MAY 6 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM THE SOUTHEAST NEW MEXICO PLAINS...SOUTH ACROSS THE UPPER TRANS PECOS... WESTERN PERMIAN BASIN...STOCKTON PLATEAU...DAVIS AND GLASS MOUNTAINS AND INTO THE BIG BEND REGION AND LOWER TRANS PECOS. SOME OF THESE STORMS WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS...ALONG WITH AN ISOLATED TORNADO OR TWO. HEAVY RAINFALL WILL ALSO BE A THREAT WITH THESE STORMS. THUNDERSTORMS ARE EXPECTED TO BECOME MORE WIDESPREAD OVER SOUTHEAST NEW MEXICO AND WEST TEXAS THIS EVENING. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...LOCALLY HEAVY RAINFALL AND ISOLATED TORNADOES. LOW RELATIVE HUMIDITY AND GUSTY SOUTH TO SOUTHWEST WINDS WILL COMBINE WITH HIGH FIRE DANGER TO PRODUCE CONDITIONS FAVORABLE FOR FIRE GROWTH AND SPREAD FROM THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS...SOUTH THROUGH THE VAN HORN AREA...DAVIS MOUNTAINS AND MARFA PLATEAU. A RED FLAG WARNING REMAINS IN EFFECT FOR THESE AREAS UNTIL 10 PM CDT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY GUSTY WEST WINDS WILL AFFECT SOUTHEAST NEW MEXICO AND WEST TEXAS WEDNESDAY. A HIGH WIND WARNING HAS BEEN ISSUED FOR THE GUADALUPE AND DAVIS MOUNTAINS...WHERE WIND SPEEDS OF 40 TO 50 MPH...AND GUSTS NEAR 70 MPH ARE EXPECTED. DRIER AIR WILL OVERSPREAD THE REGION WEDNESDAY ON THE GUSTY WEST WINDS. SINCE RELATIVE HUMIDITY VALUES WILL DROP TO 10 TO 15 PERCENT AND FIRE DANGER WILL BE HIGH AREAWIDE WEDNESDAY...A RED FLAG WARNING HAS BEEN ISSUED FOR ALL OF SOUTHEAST NEW MEXICO AND WEST TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION LIKELY THIS AFTERNOON AND EVENING. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 6, 3:36 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 336 PM CDT TUE MAY 6 2008 TXZ060-062100- WINKLER- 336 PM CDT TUE MAY 6 2008 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR WINKLER COUNTY. A THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED 5 MILES SOUTHEAST OF WINK AT 336 PM CDT...MOVING NORTH AT 28 MPH. PEA TO MARBLE SIZED HAIL AND WINDS GUSTING TO AROUND 50 MPH ARE POSSIBLE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 9:44 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 61 min |
| May 5, 11:11 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Presidio | 64 min |
| May 5, 11:47 PM CDT | Areal Flood Advisory | MAF | Crane | 153 days |
| May 6, 12:17 AM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos | 21 min |
| May 6, 2:19 AM CDT | Areal Flood Advisory | MAF | Gaines, Midland | 153 days |
| May 6, 7:33 AM CDT | Red Flag Warning | MAF | Loving | 14 hr |
| May 6, 2:57 PM CDT | High Wind Warning | MAF | 30 hr | |
| May 6, 3:16 PM CDT | Red Flag Warning | MAF | Andrews, Borden, Crane, Dawson, Ector, Gaines and 13 more | 28 hr |
| May 6, 4:22 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 53 min |
| May 6, 4:57 PM CDT | Severe Thunderstorm Warning | MAF | Ector | 48 min |
| May 6, 5:06 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 54 min |
| May 6, 5:10 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos | 35 min |
| May 6, 5:14 PM CDT | Tornado Warning | MAF | Crane, Pecos | 31 min |
| May 6, 5:19 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos, Terrell | 26 min |
| May 6, 5:40 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Upton | 65 min |
| May 6, 5:49 PM CDT | Tornado Warning | MAF | Crane, Upton | 26 min |
| May 6, 5:55 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 35 min |
| May 6, 5:57 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 33 min |
| May 6, 6:16 PM CDT | Tornado Warning | MAF | Upton | 29 min |
| May 6, 6:22 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector | 27 min |
| May 6, 6:26 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 22 min |
| May 6, 6:39 PM CDT | Severe Thunderstorm Warning | MAF | Reeves, Ward | 36 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.